# SDR AALA2020080769022

- Difficulty date: July 29, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N957NN
- Make and model: Boeing 737823
- Aircraft serial: 31202
- Aircraft time: 18,439 hours, 7,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5660U3
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRSION OF INTERCOSTAL BETWEEN STA 947 AND STA 967 AT LBL 24, MEASURING L=2.0 IN, W=1.0 IN, D=0.04 IN. REPLACED INTERCOSTAL WITH NEW IAW SRM 51-10-02-0G.
